MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier = (b)(6).All available patient information was included.Additional patient details are not available.Historical quality metrics were reviewed, and no adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The instrument history log shows that from (b)(6) 2019 through (b)(6) 2019 there are 35 occurrences of error code 0550, cuvette washing not completed error.No errors occurred at the time the abnormal low results were tested.A system factor that may impact results is the failure to allow cuvette washing to complete, resulting in dirty cuvettes and cuvette dryer tips.Incomplete cuvette washing will generate error code 0550.The issues that triggered these errors can contribute to, or cause, the discrepant results issue observed.Based on the available information, no product deficiency was identified.
 
Event or Problem Description
The customer observed imprecision on the architect c16000 system.Sid (b)(6): ldh result of 267 u/l retested at 132.No adverse impact to patient management was reported.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8808523
Report Number1628664-2019-00514
Device Sequence Number343250
Product Code CFG
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2019
Device Catalogue Number02P56-21
Device Lot Number55176UN18
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2019
Initial Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1